# SDR DALA2016070705149

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS PLATE 670DT, AYP, CARD 30, ZONE 600.  CORROSION ON COUNTERSINK OF FUEL ACCESS PLATE 670DT WAS REMOVED IAW SRM 51-10-04 AND WAS MEASURED AND FOUND OUT OF LIMITS WITH 3 ADJACEND HOLES 0.670", 0.673 AND 0.675" AND WAS REPLACED IAW SRM 57-10-01, CONDITION II, 1, A.
